Translator Disclaimer
2019 Approximation order of two-direction multiscaling functions
Soon-Geol Kwon
Rocky Mountain J. Math. 49(8): 2669-2688 (2019). DOI: 10.1216/RMJ-2019-49-8-2669

Abstract

We investigate Condition E and the basic regularity conditions for the two-direction multiscaling functions $\boldsymbol {\phi }$, and then investigate approximation order of $\boldsymbol {\phi }$. By investigating a structure of approximation vectors, we are able to find simple and efficient criteria for Condition E, the basic regularity conditions, and the approximation order of $\boldsymbol {\phi }$. Examples for illustrating the general theory are given.

Citation

Download Citation

Soon-Geol Kwon. "Approximation order of two-direction multiscaling functions." Rocky Mountain J. Math. 49 (8) 2669 - 2688, 2019. https://doi.org/10.1216/RMJ-2019-49-8-2669

Information

Published: 2019
First available in Project Euclid: 31 January 2020

zbMATH: 07163192
MathSciNet: MR4058343
Digital Object Identifier: 10.1216/RMJ-2019-49-8-2669

Subjects:
Primary: 42C15

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 8 • 2019
Back to Top